Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain in lower back and abdomen. Gaviscon, ibuprofen, paracetamol taken. Suggestions?

Age: 21 Female Weight: 9st 11

Last night i woke up with lower back and lower stomach pains, i took a Gaviscon and the pains seem to disappear and managed to pass wind. I woke up this morning and managed to go to the toilet but also had a throbbing pain on my lower left side of my back and found it comfortable to stand henched over. I have taken ibuprofen and paracetomel and placed a hot water bottle on the area and it says to have disappeared slowly.

I have recently been doing the gym 4 times a week and have been getting pain on my lower back.

I have recently just finished my period.

Would you say the lower back pain this morning was a aftermath of having a bad back from the gym and the gas build up last night ?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Could it be that their symptoms were intestinal gas and distress at the gym but also would have to rule out renal or ovarian affection or condition .Go to your doctor and now you may take acetaminophen, ibuprofen and apply local heat.The fever is not a good thing and your age too but see your doctor to establish a proper diagnosis.I wish you good health
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor